RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2017, Volume 21, Number 1, Pages 94–111 (Mi vsgtu1479)  

Differential Equations and Mathematical Physics

A conditions of solvability of the Goursat problem in quadratures for the two-dimensional system of high order

E. A. Sozontova

Elabuga Branch of Kazan (Volga Region) Federal University, Elabuga, 423600, Russian Federation

Abstract: In this paper we consider the Goursat problem for the two-dimensional system of high order. The purpose is to find sufficient conditions of solvability of the considered problem in quadratures. The method of finding solutions of these problems in explicit calculation based on factorization of equations is devised. As a result the initial problem is reduced to 5 simpler problems: to four Goursat problems for equation and the Goursat problem for hyperbolic system of the second order. The final result in terms of the coefficients of the original system is formulated in two theorems.

Keywords: system of differential equations, Goursat problem, solvability in quadratures

DOI: https://doi.org/10.14498/vsgtu1479

Full text: PDF file (660 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956
MSC: 35K70
Received: March 6, 2016
Revised: November 18, 2016
Accepted: December 9, 2016
First online: April 16, 2017

Citation: E. A. Sozontova, “A conditions of solvability of the Goursat problem in quadratures for the two-dimensional system of high order”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 21:1 (2017), 94–111

Citation in format AMSBIB
\Bibitem{Soz17}
\by E.~A.~Sozontova
\paper A conditions of solvability of the Goursat problem in quadratures for the two-dimensional system of high order
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2017
\vol 21
\issue 1
\pages 94--111
\mathnet{http://mi.mathnet.ru/vsgtu1479}
\crossref{https://doi.org/10.14498/vsgtu1479}
\elib{http://elibrary.ru/item.asp?id=29245099}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1479
  • http://mi.mathnet.ru/eng/vsgtu/v221/i1/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:217
    Full text:72
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019